MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH
Catalog Number 0117070
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, on (b)(6) 2026 while preparing for an inguinal hernia repair procedure, a hair was found inside the perfix plug light mesh box.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, a hair was found in the perfix plug light carton box.Photo provided shows a "foreign" material (hair like, long and black in color) present at the bottom of the empty product carton.Photo review confirms the reported event; however, the photo review does not assist in determining the root cause.The subject product was not available for evaluation.Based on the information available and without a sample for analysis, a definitive root cause could not be established.Review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PERFIX PLUG LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24209487
Report Number1213643-2026-00063
Device Sequence Number5495081
Product Code FTL
UDI-Device Identifier00801741030963
UDI-Public(01)00801741030963(11)250213(17)300128(10)HUKP0386
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117070
Device Lot NumberHUKP0386
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown